Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lilkhmerkid4u

How do i make this brown thing go away?

Hey guys, i've been using Tazorac and when i use it ..it "kills" the pimple but it turns it into a brown spot on my forehead..and when i touch that area..its as smooth as normal skin..just brown...and it normally takes a few weeks to go away...what is it? and how can i make it go away faster?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×